Journal Report

Studia Universitatis Babes-Bolyai Mathematica

Download PDF
Journal Information
Journal Title
Studia Universitatis Babes-Bolyai Mathematica
Publisher
Babes-Bolyai University
ISSN
0252-1938
E-ISSN
2065-961X
Database
SCOPUS
Domain
Not available
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
On a nonlocal nonlinear hybrid fractional boundary value problem
Ahmed Alsaedi, Rabab Alghamdi, Bashir Ahmad et al.
2026-9-7 Vol. 71 Issue 3 Pages 379-398
A new numerical method based on physics-informed neural networks for solving an optimal control problem governed by scale-invariant heat transfer equation
Melissa Mansouri, Karim Benalia, Brahim Oukacha et al.
2026-9-7 Vol. 71 Issue 3 Pages 469-487
Second-order noncanonical difference equations with a sublinear neutral term: improved oscillation criteria
Said R. Grace, Gokula N. Chhatria
2026-9-7 Vol. 71 Issue 3 Pages 421-435
Unified Wright-Mittag-Leffler generalizations of the two-variable Hermite polynomials with applications
M.A. Pathan, Talha Usman
2026-9-7 Vol. 71 Issue 3 Pages 339-357
Blow-up results for a class of p-Laplacian heat equations with logarithmic nonlinearity
Belhaoues Razik, Umberto Biccari, Abita Rahmoune
2026-9-7 Vol. 71 Issue 3 Pages 399-420
Convergence of Szász–Mirakyan–Laguerre–Durrmeyer operators in \(L^p\) Space
Prashantkumar G Patel
2026-9-7 Vol. 71 Issue 3 Pages 449-468
On algebraic subrings of rings of continuous functions
Somayeh Ansari, Mehrdad Namdari, Mohammad Ali Siavoshi
2026-9-7 Vol. 71 Issue 3 Pages 329-338
Korovkin type criterion for some Voronovskaja type formulae
Marius Mihai Birou
2026-9-7 Vol. 71 Issue 3 Pages 437-447
Certain coefficient inequalities for some subclasses of analytic functions based on Bessel functions related with Balloon shaped domain
Gangadharan Murugusundaramoorthy, Kaliappan Vijaya, Daniel Breaz et al.
2026-9-7 Vol. 71 Issue 3 Pages 359-377
Variational analysis of Kirchhoff equations in Musielak-Orlicz-Zygmund spaces
Ahmed El Ouardani, Ahmed Aberqi, Mhamed Elmassoudi
2026-6-3 Vol. 71 Issue 2 Pages 293-306
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 27, 2026 16:30